Simplicial presheaves of coalgebras

Autor(en): Raptis, George
Stichwörter: ALGEBRAS; HOMOTOPY-THEORY; Mathematics; MODEL CATEGORIES
Erscheinungsdatum: 2013
Herausgeber: GEOMETRY & TOPOLOGY PUBLICATIONS
Journal: ALGEBRAIC AND GEOMETRIC TOPOLOGY
Volumen: 13
Ausgabe: 4
Startseite: 1967
Seitenende: 2000
Zusammenfassung: 
The category of simplicial R-coalgebras over a presheaf of commutative unital rings on a small Grothendieck site is endowed with a left proper, simplicial, cofibrantly generated model category structure where the weak equivalences are the local weak equivalences of the underlying simplicial presheaves. This model category is naturally linked to the R-local homotopy theory of simplicial presheaves and the homotopy theory of simplicial R-modules by Quillen adjunctions. We study the comparison with the R-local homotopy theory of simplicial presheaves in the special case where R is a presheaf of algebraically closed (or perfect) fields. If R is a presheaf of algebraically closed fields, we show that the R-local homotopy category of simplicial presheaves embeds fully faithfully in the homotopy category of simplicial R-coalgebras.
ISSN: 14722739
DOI: 10.2140/agt.2013.13.1967

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 1, 2024

Google ScholarTM

Check

Altmetric